# SDR MASA2018121211586

- Difficulty date: December 12, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 25,904 hours, 29,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO FLASHLIGHT INDICATOR INOPERATIVE. PLACED ON MEL
